MAUDE Adverse Event Report: Roche Diagnostics COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS

Roche Diagnostics COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625374160
Medical Device Problem Codes No Device Output (1435); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable inr results for 1 patient using the coaguchek xs pt test 6 strip on a coaguchek xs pst care kit.The patient provided the following results: 1.2 inr, 1.0 inr , 1.1 inr , 1.3 inr , 1.6 inr, 2.4 inr.The patient stated that the results were obtained before her hospitalization on (b)(6)2026.The specific dates and times of the results were requested, but not provided.The patient tests on the meter every two days.The therapeutic range is 2.0 to 3.0 inr.
 
Additional Manufacturer Narrative
The coaguchek xs pst care kit serial number is (b)(6).Section e3 - occupation: patient/consumer.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection the meter and test strips were requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.The patient stated that they have anti-phospholipid antibodies (apas).Per product labeling, "the presence of anti¿phospholipid antibodies (apas) such as lupus antibodies (la) may lead to prolonged clotting times, i.E., they may cause false¿high inr values.If you have or suspect that you have apas, discontinue testing until you discuss with your physician.".

Brand Name
COAGUCHEK XS PT TEST 6 STRIP
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50898164
Report Number1823260-2026-03951
Device Sequence Number10706211
Product Code GJS
UDI-Device Identifier00365702127104
UDI-Public00365702127104
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04625374160
Device Lot Number92244227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight130 LB